• jillybean64's Avatar

    jillybean64 started following

  • jillybean64's Avatar

    jillybean64 asked a questionBreast Cancer

    Nausea

    18 answers
    • gregory1965's Avatar
      gregory1965

      My doc started me on compazine and I was having to take it pretty much every 4-6 hrs for up to 8 days and was able to taper down. He then gave me olanzapine to take at bedtime ( I sleep really good while I'm taking it ) for 5 days and I've cut way down on the compazine. They tried zofran last week, but my body didn't like it. It felt like I was in a fog and my energy level plummeted. I thought I was getting anemic again, but after I quit taking it I've been fine.

      almost 6 years ago
    • wrigd172's Avatar
      wrigd172

      I suffered with nausea the entire time. I took zofran and compazine did not work very well, usually was sick until 3 days before time to start the new chemo. couldn't eat anything much everything I ate either made me constipated or diaherra......I was weak most of the time from not being able to eat many things and everything I drinked taste of metal so had a hard time with that too

      almost 6 years ago
    • Vjp2012's Avatar
      Vjp2012

      The meds definitely. And let your oncologist know as they can adjust the meds and give one via IV for nausea that lasts 1 day or more (although I still had to take the home meds too). Ginger tea, sipped slowly. I don't like the taste but it works. Meditation music or DVDs helped too. I hope you feel better soon. Hugs!

      almost 6 years ago
  • jillybean64's Avatar

    jillybean64 started following

    Question: Nausea

  • jillybean64's Avatar

    jillybean64 shared an experience

    Radiation

  • jillybean64's Avatar

    jillybean64 shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • jillybean64's Avatar

    jillybean64 shared an experience

    Procedure or Surgery (Lumpectomy)